# SDR CALA2013110192557

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 64,598 hours, 24,479 cycles
- Engine: Iae V2527A5
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON INBD BOTTOM SEAL MISSING 5 0R 6 INCHES OF SEALANT.  A 3 INCH SECTION OF LOWER BLADE SEAL MISSING, NEEDS A NEW LOWER BLADE SEAL.
